# SDR SWAA2021030853420

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 60,453 hours, 30,577 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS I/B AFT SEAT TRACK FAILED CHECK / R&R CAPTAINS I/B AFT SEAT TRACK PER M/M 25-11-11
